International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 20, Pages 1295-1303

Lp-inverse theorem for modified beta operators

Vijay Gupta,1 Prerna Maheshwari,2 and V. K. Jain3

1School of Applied Sciences, Netaji Subhas Institute of Technology, Sector 3 Dwarka, Azad Hind Fauj Marg, New Delhi 110045, India
2Department of Mathematics, Khandelwal College of Management Sciences and Technology, Bareilly 243122, India
3Department of Mathematics, Bareilly College, Bareilly 243001, India

Received 7 October 2002

Copyright © 2003 Vijay Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain a converse theorem for the linear combinations of modified beta operators whose weight function is the Baskakov operators. To prove our inverse theorem, we use the technique of linear approximating method, namely, Steklov mean.